Table of Contents
ISRN Geometry
Volume 2012 (2012), Article ID 421384, 13 pages
Research Article

Ricci Solitons in 𝛼-Sasakian Manifolds

Department of Mathematics, Kuvempu University, Shankaraghatta 577 451, India

Received 20 April 2012; Accepted 28 May 2012

Academic Editors: F. P. Schuller and I. Strachan

Copyright © 2012 Gurupadavva Ingalahalli and C. S. Bagewadi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gurupadavva Ingalahalli and C. S. Bagewadi, “Ricci Solitons in -Sasakian Manifolds,” ISRN Geometry, vol. 2012, Article ID 421384, 13 pages, 2012. doi:10.5402/2012/421384